Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oscillation in nonautonomous scalar differential equations with deviating arguments


Author: Yuan Ji Cheng
Journal: Proc. Amer. Math. Soc. 110 (1990), 711-719
MSC: Primary 34K15; Secondary 34C10
MathSciNet review: 1023349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the oscillation in the nonautonomous scalar differential equations with deviating arguments and get some oscillation criteria. As an application of the results, we prove a conjecture posed by Brian R. Hunt and James A. Yorke in [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34C10

Retrieve articles in all journals with MSC: 34K15, 34C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1023349-4
PII: S 0002-9939(1990)1023349-4
Article copyright: © Copyright 1990 American Mathematical Society